# SDR DALA12002453128

- Difficulty date: June 26, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UTILITY FLOOR SUPPORT Y512 HAS 1 AREA WITH CORROSION ABOVE FR 68.  REMOVED DAMAGED FLOORBEAM AT Y512 FR68 - FR70 IAW SRM 51-42-11.  INSTALLED NEW FLOOR SUPPORT AT Y512 FR68-FR70 IAW SRM 51-42-11.
